# SDR DL76L972456

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Att Indicator
- Part number: 341080109
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STBY ATT INDICATOR FAILED AFTER T/O.  REPLACED STATIC INVERTER, CENTER ILS PROCESSOR, AND STANDBY ATT INDICATOR.  SYSTEM CHECKS NORMAL.
